# SDR SWAA2023101911187

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DO NOT WORK CORRECTLY EMERGENCY LIGHT 2023-610156<[01] PERFORMED CHARGE BATTERY PACKS IAW B737-700 AMM 33-51-06-610-802 AND PERFORMED OPERATIONAL TEST IAW B737-700 AMM 33-51-00-710-801. TEST IS OK;[02] CERTIFIED STEP 1 COMPLETED  TEST OK
